The motive of a Weil hypersurface
Matematičeskie zametki, Tome 12 (1972) no. 5, pp. 555-560
Cet article a éte moissonné depuis la source Math-Net.Ru
We study a special class of hypersurfaces $V_p$ in a projective space over an algebraically closed field of arbitrary characteristic. We compute the motive of $V_p$ in terms of the motives of the curves.
@article{MZM_1972_12_5_a7,
author = {A. M. Shermenev},
title = {The motive of a {Weil} hypersurface},
journal = {Matemati\v{c}eskie zametki},
pages = {555--560},
year = {1972},
volume = {12},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a7/}
}
A. M. Shermenev. The motive of a Weil hypersurface. Matematičeskie zametki, Tome 12 (1972) no. 5, pp. 555-560. http://geodesic.mathdoc.fr/item/MZM_1972_12_5_a7/